MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP-TENOD SCRW W/DISP DRV 4.75X15MM; BONE FIXATION SCREW/PLATE

ARTHREX, INC. BIO-COMP-TENOD SCRW W/DISP DRV 4.75X15MM; BONE FIXATION SCREW/PLATE
Model Number BIO-COMP-TENOD SCRW W/DISP DRV 4.75X15MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07/09/2024, it was reported by an arthrex subsidiary employee via email that two ar-1547cds biocomposite-tenodesis loop at the tip of the screws broke.When attempting to fix the graft and suture tape together to the talus, the graft deviated during the process, and when the product was checked, the tip loop was broken.A second ar-1547cds biocomposite-tenodesis was opened and implanted successfully.However, after the implantation of the screw, it was noticed that the loop at the tip of the inserter had broken.This was discovered during a procedure on (b)(6) 2024.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.

Brand Name
BIO-COMP-TENOD SCRW W/DISP DRV 4.75X15MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19828539
Report Number1220246-2024-06903
Device Sequence Number12640944
Product Code HWC
UDI-Device Identifier00888867233959
UDI-Public00888867233959
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model NumberBIO-COMP-TENOD SCRW W/DISP DRV 4.75X15MM
Device Catalogue NumberAR-1547CDS
Device Lot Number15085846
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown